# SDR DALA2017040402817

- Difficulty date: April 3, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 79,858 hours, 36,519 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE DAMAGED ON FRAME AT BS 1480, STRINGER 26R.  REPAIRED IAW PRI555775-14 REV 3 AND COMPLIED WITH ERA 555775-14 REV ORIG.
